Alert archive / Tennessee / River Flood Warnings in 2014

River Flood Warning 9, NWS Nashville, TN

June 5, 2014Perry County, Tennessee

NWS Nashville, TN issued this river flood warning at Jun 5, 2014, 8:17 AM CDT for Perry County, Tennessee. It was in force for 35 hr.

The area

The outline as issued.

The facts

Issued
Jun 5, 2014, 8:17 AM CDT (13:17 UTC)
Expired
Jun 6, 2014, 7:02 PM CDT
In force
35 hr
Issued by
NWS Nashville, TN
Area
Storm-based polygon
Flood severity
Minor

County Perry County, TN

The radar

The Ft Campbell radar (KHPX), 111 km from the middle of the area, began a volume at 13:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Buffalo River near Lobelville (LBVT1). The gauge peaked at 16.93 ft at Jun 7, 2014, 10:00 AM CDT.

actionminormoderate5101506/0506/0606/0706/08
Action stage
10 ft
Minor stage
14 ft
Moderate stage
18 ft
Major stage
22 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03604400, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

880 
WGUS44 KOHX 051317
FLWOHX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN 
817 AM CDT THU JUN 5 2014

...THE NATIONAL WEATHER SERVICE IN NASHVILLE, TN HAS ISSUED A FLOOD WARNING FOR 
THE FOLLOWING RIVERS IN MIDDLE TENNESSEE...

  BUFFALO RIVER NEAR LOBELVILLE AFFECTING PERRY COUNTY

.HEAVY RAIN OVERNIGHT...AND ADDITIONAL RAINFALL THIS MORNING WILL CAUSE THE BUFFALO 
RIVER TO RISE ABOVE FLOOD STAGE THIS AFTERNOON. EXPECT RIVER LEVELS TO REMAIN HIGH 
THROUGH TOMORROW AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

AVOID FLOODED AREAS ALONG THE RIVER...AND MOVE PERSONAL BELONGINGS TO HIGHER 
GROUND. NEVER DRIVE THROUGH FLOODED ROADS AS THE DEPTH OF WATER MAY BE TOO GREAT
TO PASS...EVEN IN TRUCKS OR SPORT UTILITY VEHICLES. IF YOU COME ACROSS A FLOODED
ROAD...TURN AROUND DON'T DROWN.

STAY TUNED TO NOAA WEATHER RADIO OR OTHER LOCAL MEDIA FOR FURTHER INFORMATION 
FROM THE NATIONAL WEATHER SERVICE.

&&

TNC135-060117-
/O.NEW.KOHX.FL.W.0009.140605T1317Z-140606T1500Z/
/LBVT1.1.ER.140605T1753Z.140606T0000Z.140606T1038Z.NO/
817 AM CDT THU JUN 5 2014

THE NATIONAL WEATHER SERVICE IN NASHVILLE, TN HAS ISSUED A 

* FLOOD WARNING FOR 
  THE BUFFALO RIVER NEAR LOBELVILLE
* FROM THIS MORNING UNTIL FRIDAY MORNING.
* AT 07AM THURSDAY THE STAGE WAS...8.8 FEET AND RISING. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 14.0 FEET.
* FORECAST TO RISE ABOVE FLOOD STAGE THIS AFTERNOON AND CONTINUE TO RISE TO 
  NEAR 16.5 FEET THIS EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE 
  TOMORROW.
* AT 16.0 FEET...FLOOD WATERS COVER ROUTE 438 SOUTH OF LOBELVILLE. EXTENSIVE 
  AGRICULTURAL LAND ALONG THE RIVER IS FLOODED AS WELL.
* AT 14.0 FEET...GILMER BRIDGE ROAD AND RUSSELL CREEK ROAD BEGIN TO FLOOD. 
  LEEPER BOTTOM AND QUALLS BEND ROAD BECOME FLOODED AS WELL.
* AT 12.0 FEET...PORTIONS OF SECONDARY ROADS NEAR OLD HIGHWAY 13 ARE INUNDATED.
* AT 10.0 FEET...WATER INUNDATES LOW LYING AREAS AND AGRICULTURAL LAND ALONG THE
  RIVER.

&&

LAT...LON  3600 8789 3600 8783 3579 8774 3566 8778
      3566 8785 3579 8782             

$$
4 follow-up statements
634 
WGUS84 KOHX 051916
FLSOHX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NASHVILLE TN
216 PM CDT THU JUN 5 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN TENNESSEE...

  BUFFALO RIVER NEAR LOBELVILLE AFFECTING PERRY COUNTY 

.HEAVY RAIN CONTINUES TO FALL IN THE BUFFALO RIVER BASIN THIS AFTERNOON. TOTAL 
AMOUNTS OF 4 TO 8 INCHES HAVE BEEN OBSERVED...LEADING TO RISES ON AREA CREEKS 
AND STREAMS. EXPECT RIVER LEVELS TO REMAIN HIGH THROUGH TOMORROW AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

AVOID FLOODED AREAS ALONG THE RIVER...AND MOVE PERSONAL BELONGINGS TO HIGHER 
GROUND. NEVER DRIVE THROUGH FLOODED ROADS AS THE DEPTH OF WATER MAY BE TOO GREAT
TO PASS...EVEN IN TRUCKS OR SPORT UTILITY VEHICLES. IF YOU COME ACROSS A FLOODED
ROAD...TURN AROUND DON'T DROWN.

STAY TUNED TO NOAA WEATHER RADIO OR OTHER LOCAL MEDIA FOR FURTHER INFORMATION 
FROM THE NATIONAL WEATHER SERVICE.

&&

TNC135-060716-
/O.CON.KOHX.FL.W.0009.000000T0000Z-140606T1500Z/
/LBVT1.1.ER.140605T1913Z.140606T0000Z.140606T1038Z.NO/
216 PM CDT THU JUN 5 2014

THE FLOOD WARNING CONTINUES FOR
  THE BUFFALO RIVER NEAR LOBELVILLE
* FROM THIS AFTERNOON UNTIL 06/06 10:00.
* AT 01PM THURSDAY THE STAGE WAS 13.6 FEET AND RISING. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 14.0 FEET. 
* THE RIVER IS FORECAST TO RISE ABOVE FLOOD STAGE THIS AFTERNOON AND CONTINUE TO 
  RISE TO NEAR 16.5 FEET BY 06/05 19:00. THE RIVER WILL FALL BELOW FLOOD STAGE  
  EARLY TOMORROW.
* AT 16.0 FEET...FLOOD WATERS COVER ROUTE 438 SOUTH OF LOBELVILLE. EXTENSIVE 
  AGRICULTURAL LAND ALONG THE RIVER IS FLOODED AS WELL.
* AT 14.0 FEET...GILMER BRIDGE ROAD AND RUSSELL CREEK ROAD BEGIN TO FLOOD. 
  LEEPER BOTTOM AND QUALLS BEND ROAD BECOME FLOODED AS WELL.
* AT 12.0 FEET...PORTIONS OF SECONDARY ROADS NEAR OLD HIGHWAY 13 ARE INUNDATED.
* AT 10.0 FEET...WATER INUNDATES LOW LYING AREAS AND AGRICULTURAL LAND ALONG THE
  RIVER.

&&

LAT...LON  3600 8789 3600 8783 3579 8774 3566 8778
      3566 8785 3579 8782             

$$
628 
WGUS84 KOHX 060112
FLSOHX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NASHVILLE TN
812 PM CDT THU JUN 5 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN TENNESSEE...
 
  BUFFALO RIVER NEAR LOBELVILLE AFFECTING PERRY COUNTY 
 
. THE BUFFALO RIVER CONTINUES TO RISE AND IS FORECAST CREST NEAR 16.5 FEET BY TOMORROW MORNING BEFORE FALLING BELOW FLOOD STAGE LATE TOMORROW EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

AVOID FLOODED AREAS ALONG THE RIVER...AND MOVE PERSONAL BELONGINGS TO HIGHER 
GROUND. NEVER DRIVE THROUGH FLOODED ROADS AS THE DEPTH OF WATER MAY BE TOO GREAT
TO PASS...EVEN IN TRUCKS OR SPORT UTILITY VEHICLES. IF YOU COME ACROSS A FLOODED
ROAD...TURN AROUND DON'T DROWN.

STAY TUNED TO NOAA WEATHER RADIO OR OTHER LOCAL MEDIA FOR FURTHER INFORMATION 
FROM THE NATIONAL WEATHER SERVICE.

&&

TNC135-061312-
/O.EXT.KOHX.FL.W.0009.000000T0000Z-140607T1026Z/
/LBVT1.1.ER.140605T1931Z.140606T1200Z.140607T0424Z.NO/
812 PM CDT THU JUN 5 2014

...FLOOD WARNING EXTENDED UNTIL 06/07 05:26...THE FLOOD WARNING CONTINUES FOR
  THE BUFFALO RIVER NEAR LOBELVILLE
* UNTIL 06/07 05:26.
* AT 07PM THURSDAY THE STAGE WAS 15.5 FEET AND RISING SLOWLY. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 14.0 FEET. 
* THE RIVER WILL CONTINUE RISING TO NEAR 16.5 FEET BY TOMORROW MORNING. THE 
  RIVER WILL FALL BELOW FLOOD STAGE LATE TOMORROW EVENING.
* AT 16.0 FEET...FLOOD WATERS COVER ROUTE 438 SOUTH OF LOBELVILLE. EXTENSIVE 
  AGRICULTURAL LAND ALONG THE RIVER IS FLOODED AS WELL.
* AT 14.0 FEET...GILMER BRIDGE ROAD AND RUSSELL CREEK ROAD BEGIN TO FLOOD. 
  LEEPER BOTTOM AND QUALLS BEND ROAD BECOME FLOODED AS WELL.
* AT 12.0 FEET...PORTIONS OF SECONDARY ROADS NEAR OLD HIGHWAY 13 ARE INUNDATED.
* AT 10.0 FEET...WATER INUNDATES LOW LYING AREAS AND AGRICULTURAL LAND ALONG THE
  RIVER.


&&

LAT...LON  3600 8789 3600 8783 3579 8774 3566 8778
      3566 8785 3579 8782             



$$
DAVIS
279 
WGUS84 KOHX 061303
FLSOHX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NASHVILLE TN
803 AM CDT FRI JUN 6 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN TENNESSEE...
 
  BUFFALO RIVER NEAR LOBELVILLE AFFECTING PERRY COUNTY 
 
.HEAVY RAINFALL CAUSED THE BUFFALO RIVER NEAR LOBELVILLE TO RISE ABOVE FLOOD
STAGE ON THURSDAY. ALTHOUGH THE RIVER LEVELS FELL BELOW FLOOD STAGE OVERNIGHT
THEY ARE EXPECTED TO RISE ABOVE FLOOD STAGE AGAIN SATURDAY SO THE WARNING WILL
CONTINUE THROUGH AT LEAST SATURDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

AVOID FLOODED AREAS ALONG THE RIVER...AND MOVE PERSONAL BELONGINGS TO HIGHER 
GROUND. NEVER DRIVE THROUGH FLOODED ROADS AS THE DEPTH OF WATER MAY BE TOO GREAT
TO PASS...EVEN IN TRUCKS OR SPORT UTILITY VEHICLES. IF YOU COME ACROSS A FLOODED
ROAD...TURN AROUND DON'T DROWN.

STAY TUNED TO NOAA WEATHER RADIO OR OTHER LOCAL MEDIA FOR FURTHER INFORMATION 
FROM THE NATIONAL WEATHER SERVICE.

&&

TNC135-070103-
/O.EXT.KOHX.FL.W.0009.000000T0000Z-140608T1930Z/
/LBVT1.1.ER.140605T1931Z.140607T1800Z.140608T1330Z.NO/
803 AM CDT FRI JUN 6 2014

...FLOOD WARNING EXTENDED UNTIL 06/08 14:30...THE FLOOD WARNING CONTINUES FOR
  THE BUFFALO RIVER NEAR LOBELVILLE
* FROM LATE THIS AFTERNOON UNTIL 06/08 14:30.
* AT 07AM FRIDAY THE STAGE WAS 11.6 FEET. 
* NONFLOOD FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 14.0 FEET. 
* AT 16.0 FEET...FLOOD WATERS COVER ROUTE 438 SOUTH OF LOBELVILLE. EXTENSIVE 
  AGRICULTURAL LAND ALONG THE RIVER IS FLOODED AS WELL.
* AT 14.0 FEET...GILMER BRIDGE ROAD AND RUSSELL CREEK ROAD BEGIN TO FLOOD. 
  LEEPER BOTTOM AND QUALLS BEND ROAD BECOME FLOODED AS WELL.
* AT 12.0 FEET...PORTIONS OF SECONDARY ROADS NEAR OLD HIGHWAY 13 ARE INUNDATED.
* AT 10.0 FEET...WATER INUNDATES LOW LYING AREAS AND AGRICULTURAL LAND ALONG THE
  RIVER.


&&

LAT...LON  3600 8789 3600 8783 3579 8774 3566 8778
      3566 8785 3579 8782             



$$
001 
WGUS84 KOHX 070002
FLSOHX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NASHVILLE TN
702 PM CDT FRI JUN 6 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN TENNESSEE...

  BUFFALO RIVER NEAR LOBELVILLE AFFECTING PERRY COUNTY 
 
. THE BUFFALO RIVER NEAR LOBELVILLE FELL BELOW FLOOD STAGE OVERNIGHT AND IS
FORECAST TO RISE ABOVE FLOOD STAGE AGAIN AROUND MIDNIGHT SATURDAY MORNING AND
CREST TO NEAR 16.0 FEET AROUND 6AM SATURDAY MRNING SO WILL CONTINUE THE 
WARNING THROUGH AT LEAST SATURDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

AVOID FLOODED AREAS ALONG THE RIVER...AND MOVE PERSONAL BELONGINGS TO HIGHER 
GROUND. NEVER DRIVE THROUGH FLOODED ROADS AS THE DEPTH OF WATER MAY BE TOO GREAT
TO PASS...EVEN IN TRUCKS OR SPORT UTILITY VEHICLES. IF YOU COME ACROSS A FLOODED
ROAD...TURN AROUND DON'T DROWN.

STAY TUNED TO NOAA WEATHER RADIO OR OTHER LOCAL MEDIA FOR FURTHER INFORMATION 
FROM THE NATIONAL WEATHER SERVICE.

&&

TNC135-071202-
/O.CON.KOHX.FL.W.0009.000000T0000Z-140608T0730Z/
/LBVT1.1.ER.140605T1931Z.140607T1200Z.140608T0130Z.NO/
702 PM CDT FRI JUN 6 2014

THE FLOOD WARNING CONTINUES FOR
  THE BUFFALO RIVER NEAR LOBELVILLE
* FROM THIS EVENING UNTIL 06/08 02:30.
* AT 06PM FRIDAY THE STAGE WAS 13.1 FEET AND RISING. 
* NONFLOOD FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 14.0 FEET. 
* AT 16.0 FEET...FLOOD WATERS COVER ROUTE 438 SOUTH OF LOBELVILLE. EXTENSIVE 
  AGRICULTURAL LAND ALONG THE RIVER IS FLOODED AS WELL.
* AT 14.0 FEET...GILMER BRIDGE ROAD AND RUSSELL CREEK ROAD BEGIN TO FLOOD. 
  LEEPER BOTTOM AND QUALLS BEND ROAD BECOME FLOODED AS WELL.
* AT 12.0 FEET...PORTIONS OF SECONDARY ROADS NEAR OLD HIGHWAY 13 ARE INUNDATED.
* AT 10.0 FEET...WATER INUNDATES LOW LYING AREAS AND AGRICULTURAL LAND ALONG THE
  RIVER.


&&

LAT...LON  3600 8789 3600 8783 3579 8774 3566 8778
      3566 8785 3579 8782             



$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this river flood warning went out at Jun 5, 6:34 AM CDT, 1 hour 43 minutes earlier.

Area forecast discussion, Jun 5, 6:34 AM CDT, 1 hour 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NASHVILLE TN
634 AM CDT THU JUN 5 2014

.UPDATE...FOR 12Z AVIATION FORECAST

&&

.AVIATION...
SURFACE FRONT DRAPED ACROSS SOUTHERN KENTUCKY EVIDENT IN MSAS
SURFACE DEWPOINT FIELD. FRONT SHOULD SAG SOUTH A LITTLE DURING THE
DAY BEFORE RETREATING TONIGHT. SHOWERS MOSTLY LIGHT CONTINUE TO
DEVELOP NORTH OF SURFACE FRONT BUT MAIN AREA OF CONVECTION REMAINS
OVER SOUTHWESTERN MIDDLE TENNESSEE WHERE HEAVY RAINS CONTINUE TO
FALL IN A RATHER NARROW CORRIDOR FROM HUMPHREYS COUNTY DOWN
THROUGH MARSHALL COUNTY. COMPLEX BEGINNING TO SHOW SOME SIGNS OF
PULLING OUT BUT LATEST IR LOOP STILL SHOWING COLDER TOPS WESTERN
MIDDLE TENNESSEE.

LOOK FOR MVFR CONDITIONS THIS MORNING AT AVIATION TERMINALS DUE TO
FOG AND OR LOW CEILINGS. KEPT VICINITY SHOWERS IN FORECAST THROUGH
THE MORNING WITH VICINITY THUNDERSTORMS LATER THIS AFTERNOON. COMPLEX
CURRENTLY OVER KANSAS WILL LIKELY MOVE THIS WAY AS WE GO THROUGH
THE DAY AND INTO WESTERN MIDDLE TENNESSEE BY LATE AFTERNOON WITH A
DAMAGING WIND THREAT TO SOUTHWEST MIDDLE TENNESSEE BY 23Z.

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

BOYD
01
Hazardous weather outlook, Jun 5, 5:06 AM CDT, 3 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NASHVILLE TN
506 AM CDT THU JUN 5 2014

TNZ005>011-023>034-056>066-075-077>080-093>095-061030-
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-HOUSTON-
HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH-
JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-WILLIAMSON-
MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-BEDFORD-
COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-GILES-
506 AM CDT THU JUN 5 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE.

.DAY ONE...TODAY AND TONIGHT.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS FOR SOUTHWEST MIDDLE
TENNESSEE...GENERALLY SOUTH OF A LINE FROM WAVERLY TO SHELBYVILLE.
THE MAIN THREAT WILL BE DAMAGING WINDS...HOWEVER SHOWERS AND
THUNDERSTORMS MAY PRODUCE ENOUGH RAINFALL FOR LOCALIZED FLOODING
IN POOR DRAINAGE OR LOW LYING AREAS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

STRONG TO SEVERE STORMS WILL BE POSSIBLE FRIDAY DURING THE AFTERNOON
AND EVENING HOURS. WHILE DIURNALLY DRIVEN THUNDERSTORMS WILL BE
POSSIBLE...THUNDERSTORM COMPLEXES MAY DEVELOP UPSTREAM AND MOVE
INTO MIDDLE TENNESSEE. THE MAIN THREAT WITH ANY STORMS THAT
DEVELOP OR MOVE INTO THE MID-STATE AREA WILL BE DAMAGING STRAIGHT
LINE WINDS...AND LARGE HAIL.

.SPOTTER CALL TO ACTION STATEMENT...

REPORTS FROM TRAINED WEATHER SPOTTERS MAY BE NEEDED. SPOTTERS ARE
ENCOURAGED TO CLOSELY MONITOR WEATHER CONDITIONS AND BE PREPARED
TO CALL IN ANYTHING REACHING REPORTING CRITERIA.

SPOTTER THUNDERSTORM REPORTING CRITERIA...
TORNADO
FUNNEL CLOUD
FLOODING
HAIL >= 1/2 INCH
WINDS > 50 MPH (MEASURED)
STRUCTURAL DAMAGE
TREES OR POWER LINES DOWN
BOYD
01

In the hours before

Local storm report, Jun 5, 7:48 AM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
748 AM CDT THU JUN 05 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1250 AM     TSTM WND DMG     CENTERTOWN              35.72N  85.92W
06/05/2014                   WARREN             TN   AMATEUR RADIO

            SIGNIFICANT WIND DAMAGE REPORTED THROUGHOUT
            CENTERVILLE. ROOF DAMAGE TO A HOTEL AND TOBACCO STORE.
            OTHER ALUMINIUM ROOFS PEELED BACK WITH BILLBOARDS BLOWN
            DOWN AND POWER OUTAGES.

&&

EVENT NUMBER OHX1400357

SHAMBURGER
Local storm report, Jun 5, 7:55 AM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
755 AM CDT THU JUN 05 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1050 PM     TSTM WND DMG     WOODLAWN                36.54N  87.51W
06/04/2014                   MONTGOMERY         TN   EMERGENCY MNGR

            SEVERAL TREES AND POWER LINES BLOWN DOWN AROUND
            WOODLAWN

&&

EVENT NUMBER OHX1400358

SHAMBURGER
Local storm report, Jun 5, 8:12 AM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
812 AM CDT THU JUN 05 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     FLASH FLOOD      7 NW ETHRIDGE           35.39N  87.39W
06/05/2014                   LAWRENCE           TN   EMERGENCY MNGR

            WIDESPREAD FLOODING REPORTED ACROSS NORTHERN LAWRENCE
            COUNTY. WATER RESCUE OF 3 PEOPLE OUT OF FLOODED HOUSE AT
            35 WATERFORK ROAD IN HENRYVILLE. BUFFALO ROAD AT SR 242
            DOWN TO 1 LANE DUE TO FLOODING. SR 240 HAS 1 FOOT OF
            WATER OVER ROAD.

&&

EVENT NUMBER OHX1400359

SHAMBURGER
Local storm report, Jun 5, 8:14 AM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
814 AM CDT THU JUN 05 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0805 AM     FLASH FLOOD      LAWRENCEBURG            35.25N  87.34W
06/05/2014                   LAWRENCE           TN   TWITTER

            BRANCH DRIVE AND LANCE DRIVE FLOODED IN LAWRENCEBURG

&&

EVENT NUMBER OHX1400360

SHAMBURGER
Local storm report, Jun 5, 8:15 AM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
815 AM CDT THU JUN 05 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     HEAVY RAIN       HOHENWALD               35.55N  87.56W
06/05/2014  M7.33 INCH       LEWIS              TN   FACEBOOK

            OVERNIGHT RAINFALL TOTAL THROUGH 8AM

&&

EVENT NUMBER OHX1400361

SHAMBURGER
Local storm report, Jun 5, 8:16 AM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NASHVILLE TN
816 AM CDT THU JUN 05 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1050 PM     TSTM WND DMG     WOODLAWN                36.54N  87.51W
06/04/2014                   MONTGOMERY         TN   EMERGENCY MNGR

            SEVERAL TREES AND POWER LINES BLOWN DOWN AROUND
            WOODLAWN

1250 AM     TSTM WND DMG     CENTERTOWN              35.72N  85.92W
06/05/2014                   WARREN             TN   AMATEUR RADIO

            SIGNIFICANT WIND DAMAGE REPORTED THROUGHOUT
            CENTERVILLE. ROOF DAMAGE TO A HOTEL AND TOBACCO STORE.
            OTHER ALUMINIUM ROOFS PEELED BACK WITH BILLBOARDS BLOWN
            DOWN AND POWER OUTAGES.

0232 AM     HAIL             WHITE HOUSE             36.46N  86.67W
06/05/2014  E1.00 INCH       ROBERTSON          TN   BROADCAST MEDIA

            FACEBOOK REPORT RECIEVED OF QUARTER SIZE HAIL IN WHITE
            HOUSE BY FORECAST MEDIA.

0800 AM     FLASH FLOOD      7 NW ETHRIDGE           35.39N  87.39W
06/05/2014                   LAWRENCE           TN   EMERGENCY MNGR

            WIDESPREAD FLOODING REPORTED ACROSS NORTHERN LAWRENCE
            COUNTY. WATER RESCUE OF 3 PEOPLE OUT OF FLOODED HOUSE AT
            35 WATERFORK ROAD IN HENRYVILLE. BUFFALO ROAD AT SR 242
            DOWN TO 1 LANE DUE TO FLOODING. SR 240 HAS 1 FOOT OF
            WATER OVER ROAD.

0800 AM     HEAVY RAIN       HOHENWALD               35.55N  87.56W
06/05/2014  M7.33 INCH       LEWIS              TN   FACEBOOK

            OVERNIGHT RAINFALL TOTAL THROUGH 8AM

0805 AM     FLASH FLOOD      LAWRENCEBURG            35.25N  87.34W
06/05/2014                   LAWRENCE           TN   TWITTER

            BRANCH DRIVE AND LANCE DRIVE FLOODED IN LAWRENCEBURG

&&

EVENT NUMBER OHX1400358 OHX1400357 OHX1400356 OHX1400359 OHX1400361
OHX1400360

SHAMBURGER

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 4, 9:15 PM CDTSpecial Weather StatementOHXClay30 min
Jun 4, 10:05 PM CDTSpecial Weather StatementOHXSumner25 min
Jun 4, 10:11 PM CDTSevere Thunderstorm WarningOHXMontgomery, Stewart49 min
Jun 4, 10:32 PM CDTSpecial Weather StatementOHXMacon28 min
Jun 4, 10:55 PM CDTSpecial Weather StatementOHXSmith, Trousdale35 min
Jun 4, 11:09 PM CDTTornado WarningOHXDickson, Montgomery36 min
Jun 5, 12:03 AM CDTSevere Thunderstorm WarningOHXHumphreys42 min
Jun 5, 12:31 AM CDTSpecial Weather StatementOHXHickman29 min
Jun 5, 12:55 AM CDTSpecial Weather StatementOHXRobertson50 min
Jun 5, 1:03 AM CDTSpecial Weather StatementOHXMaury, Williamson42 min
Jun 5, 1:42 AM CDTSpecial Weather StatementOHXBedford, Giles, Marshall, Rutherford33 min
Jun 5, 1:54 AM CDTSevere Thunderstorm WarningOHXBedford, Marshall36 min
Jun 5, 2:19 AM CDTSpecial Weather StatementOHXHickman, Humphreys41 min
Jun 5, 2:25 AM CDTSpecial Weather StatementOHXSumner35 min
Jun 5, 2:30 AM CDTSevere Thunderstorm WarningOHXRobertson, Sumner15 min
Jun 5, 3:01 AM CDTAreal Flood AdvisoryOHXDickson, Hickman, Humphreys3 hr
Jun 5, 3:14 AM CDTSpecial Weather StatementOHXGrundy31 min
Jun 5, 3:31 AM CDTSpecial Weather StatementOHXHickman29 min
Jun 5, 3:37 AM CDTFlash Flood WarningOHXHickman, Humphreys3 hr
Jun 5, 3:41 AM CDTSpecial Weather StatementOHXMarshall34 min
Jun 5, 3:46 AM CDTSpecial Weather StatementOHXPerry44 min
Jun 5, 3:51 AM CDTSpecial Weather StatementOHXMaury39 min
Jun 5, 4:15 AM CDTSpecial Weather StatementOHXLewis45 min
Jun 5, 4:19 AM CDTAreal Flood AdvisoryOHXPerry3 hr
Jun 5, 4:25 AM CDTSevere Thunderstorm WarningOHXGiles, Lawrence, Lewis, Marshall, Maury50 min
Jun 5, 4:48 AM CDTFlash Flood WarningOHXHickman, Perry3 hr
Jun 5, 5:02 AM CDTSpecial Weather StatementOHXGiles, Lawrence43 min
Jun 5, 5:18 AM CDTSpecial Weather StatementOHXGiles27 min
Jun 5, 5:58 AM CDTFlash Flood WarningOHXDickson, Giles, Hickman, Humphreys, Lawrence, Lewis and 2 more5 hr
Jun 5, 6:27 AM CDTSpecial Weather StatementOHXGiles, Lawrence63 min
Jun 5, 6:53 AM CDTSevere Thunderstorm WarningOHXGiles, Lawrence, Marshall37 min
Jun 5, 8:15 AM CDTFlash Flood WarningOHXHickman, Lewis, Perry3 hr
Jun 5, 8:20 AM CDTFlash Flood WarningOHXGiles, Lawrence, Lewis, Marshall, Perry, Wayne3 hr
Jun 5, 8:27 AM CDTSpecial Weather StatementOHXWilliamson48 min
Jun 5, 8:33 AM CDTSpecial Weather StatementOHXLewis42 min
Jun 5, 9:41 AM CDTSpecial Weather StatementOHXGiles64 min
Jun 5, 10:01 AM CDTFlash Flood WatchOHXDickson, Giles, Hickman, Houston, Humphreys, Lawrence and 6 more30 hr
Jun 5, 11:03 AM CDTFlash Flood WarningOHXGiles, Hickman, Humphreys, Lawrence, Lewis, Maury and 2 more8 hr
Jun 5, 1:57 PM CDTFlash Flood WarningOHXGiles, Lawrence, Perry, Wayne5 hr
Jun 5, 2:01 PM CDTSpecial Weather StatementOHXPerry, Wayne59 min
Jun 5, 2:38 PM CDTRiver Flood AdvisoryOHXGiles34 hr
Jun 5, 3:22 PM CDTSevere Thunderstorm WarningOHXHickman, Lawrence, Lewis, Perry, Wayne68 min
Jun 5, 3:27 PM CDTSevere Thunderstorm WarningOHXDickson, Houston, Humphreys53 min
Jun 5, 3:30 PM CDTRiver Flood AdvisoryOHXHickman3 hr
Jun 5, 3:57 PM CDTSevere Thunderstorm WarningOHXGiles33 min
Jun 5, 6:39 PM CDTRiver Flood WarningOHXHickman18 hr

Nearby

River Flood Warnings in Tennessee, 2014Every river flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.